Volume 17, Number 3, July-September 2011
|Page(s)||749 - 760|
|Published online||23 April 2010|
Stochastic differential games involving impulse controls*
School of Mathematics, Shandong University,
Jinan 250100, P.R. China. firstname.lastname@example.org
Revised: 5 August 2009
Revised: 28 October 2009
A zero-sum stochastic differential game problem on infinite horizon with continuous and impulse controls is studied. We obtain the existence of the value of the game and characterize it as the unique viscosity solution of the associated system of quasi-variational inequalities. We also obtain a verification theorem which provides an optimal strategy of the game.
Mathematics Subject Classification: 91A15 / 49N25 / 49L20
Key words: Stochastic differential game / impulse control / quasi-variational inequalities / viscosity solution
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.